Numerical radius norm for bounded module maps and Schur multipliers

Itoh, Takashi and Nagisa, Masaru: Numerical radius norm for bounded module maps and Schur multipliers. In: Acta scientiarum mathematicarum, (70) 1-2. pp. 195-211. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_001_002_195-211.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 195-211
Language: angol
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38669/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 210-211.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16026

Actions (login required)

View Item View Item